Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The minimal operator and the John--Nirenberg theorem for weighted grand Lebesgue spaces

Tom 229 / 2015

Lihua Peng, Yong Jiao Studia Mathematica 229 (2015), 189-202 MSC: Primary 42B25; Secondary 46E30. DOI: 10.4064/sm8070-1-2016 Opublikowany online: 12 January 2016

Streszczenie

We introduce the minimal operator on weighted grand Lebesgue spaces, discuss some weighted norm inequalities and characterize the conditions under which the inequalities hold. We also prove that the John–Nirenberg inequalities in the framework of weighted grand Lebesgue spaces are valid provided that the weight function belongs to the Muckenhoupt $A_p$ class.

Autorzy

  • Lihua PengSchool of Mathematics and Statistics
    Central South University
    410085 Changsha, China
    e-mail
  • Yong JiaoSchool of Mathematics and Statistics
    Central South University
    410085 Changsha, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek